×

Found 16,663 Documents (Results 1–100)

100
MathJax

Stabilization of some classes of uncertain control systems with evaluation of admissible disturbance for the object matrix. (English. Russian original) Zbl 07584667

Vestn. St. Petersbg. Univ., Math. 55, No. 1, 1-6 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 3-10 (2022).
MSC:  93Cxx 93Dxx
PDF BibTeX XML Cite
Full Text: DOI

On the instability of millionshchikov linear differential systems with continuous dependence on a real parameter. (English. Russian original) Zbl 07571668

Differ. Equ. 58, No. 4, 468-474 (2022); translation from Differ. Uravn. 58, No. 4, 470-476 (2022).
MSC:  34A30 34D20 34D08
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification